# SDR ASAA2023082644787

- Difficulty date: August 26, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N918AK
- Make and model: Boeing 737-9
- Aircraft serial: 44083
- Aircraft time: 8,617 hours, 2,613 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#1 ENG ANTI-ICE FAULT LIGHT ILLUMINATED WHEN ENG ANTI-ICE SWITCHED ON IN FLIGHT. (ALTITUDE 9000' OAT 9C). GROUNDED - YES. PERFORM IFM TASK 36-21-00-810-801-801 & IFM TASK 36-11-00-810-812. FAULT CLEARED & ENG 1 ANTI-ICE LT'S EXTENGUSHED. NO ACTIVE FAULT DISPLAY. LRM SYS TEST PASS. SEAMC CARL NOTIFIED. Q6TR841X.
